# SDR CA120214007

- Difficulty date: February 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,320 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 36058
- Condition: No Test
- Location: Stall Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 STALL WARNING TEST FAILED WHILE DOING A LINE CHECK INSPECTION.  FOUND TO BE THE STALL WARNING COMPUTER AT FAULT.  REPLACED STALL WARNING COMPUTER. ACFT RETURNED TO SERVICE.
